# SDR DALA2018121877259

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 86,748 hours, 39,600 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 658, L/P 5186258) R AFT ENTRY DOOR EICAS MSG INTERMITTENTLY DISPLAYED DURING T/O ROLL, CLIMBOUT, LANDING ROLL. ADJUSTED PROX SENSOR PER B757 AMM 52-71.
